# SDR TWAA9903204

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54351
- Make and model: Boeing 727231
- Aircraft serial: 21983
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION FOR LANDING, THE NOSE GEAR DID NOT EXTEND NOR DID THE NOSE GEAR DOORS OPEN.  RECYCLED THE GEAR LEVER AND GEAR EXTENDED.  LUBED THE NOSE GEAR, JACKED THE NOSE GEAR AND CYCLED SEVERAL TIMES.  OPERATION FOUND NORMAL.
